# SDR AALA20020667

- Difficulty date: April 26, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Condition: Cracked
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RUDDER CONTROL SUPPORT BRACKET CRACKED AT RACE AREA.  INSTALLED NEW BRACKET ASSEMBLY SRM 51-01.  (M)
